Translator Disclaimer
2005 A Negation-free Proof of Cantor's Theorem
N. Raja
Notre Dame J. Formal Logic 46(2): 231-233 (2005). DOI: 10.1305/ndjfl/1117755152

Abstract

We construct a novel proof of Cantor's theorem in set theory.

Citation

Download Citation

N. Raja. "A Negation-free Proof of Cantor's Theorem." Notre Dame J. Formal Logic 46 (2) 231 - 233, 2005. https://doi.org/10.1305/ndjfl/1117755152

Information

Published: 2005
First available in Project Euclid: 2 June 2005

zbMATH: 1082.03046
MathSciNet: MR2150954
Digital Object Identifier: 10.1305/ndjfl/1117755152

Subjects:
Primary: 03E99
Secondary: 03F99

Rights: Copyright © 2005 University of Notre Dame

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.46 • No. 2 • 2005
Back to Top